RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 209, Number 11  


Extremal trajectories in the sub-Lorentzian problem on the Engel group
A. A. Ardentov, Yu. L. Sachkov, T. Huang, X. Yang
3
An abstract Kolmogorov theorem, and an application to metric spaces and topological groups
S. V. Bochkarev
32
Sets in $\mathbb{Z}_m$ whose difference sets avoid squares
M. R. Gabdullin
60
Shift dynamical systems and measurable selectors of multivalued maps
L. I. Danilov
69
Liouville classification of integrable geodesic flows in a potential field on two-dimensional manifolds of revolution: the torus and the Klein bottle
D. S. Timonina
103
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019